# SDR UALA2010090303253

- Difficulty date: September 2, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 41,324 hours, 5,150 cycles
- Engine: Pwa PW4090
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EQUIP COOLING EICAS MESSAGE DISPLAYED. NO STATUS MSG DISPLAYED.  NEEDS UPPER COOLING SUPPLY FAN.  UPPER COOLING SUPPLY FAN. CYCLED POWER TO LEFT ECS CARD AND PERFORMED EQUIPMENT COOLING MAT TEST. TEST PASSED AND NO STATUS MESSAGE.
